MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Brain Injury (2219)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Although there is no indication that a malfunction of the srm device occurred, the cause of the post-operative complication is unknown.A follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported that after the completion of a transcarotid artery revascularization (tcar) procedure, the physician stated that the patient because hypotensive (~50-60 systolic) in the recovery room.After treating the hypotension, she became hypertensive (~200-225 systolic).The physician noted that the patient experienced a stroke.The patient was taken back to surgery to have stent removed.The physician removed black ulcerated plaque with white specks of calcium from the stent.The patient experienced slurred speech, facial droop, and left side weakness.The patient was returned to the operating room for re-intervention and post-dilation was performed.The patient was returned to the icu.The following day, the patients facial droop and leg mobility improved, however the left arm weakness remained.The physician noted that there were blood pressure issues with this patient that may have contributed to the patient having a stroke and subsequently having the stent removed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key10846139
Report Number3014526664-2020-00111
Device Sequence Number16973380
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)210630(10)17878438
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number17878438
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age76 YR